I haven't recieved a period in a few months , I believe from previous drug use but I haven't taken a pregnancy test. I had unprotected sex about 5 days ago and took a plan b 2 days later. Now I have faint pinkish bleeding , could this be from the plan b pill or possibly implantation bleeding ?
There is no risk of pregnancy, as the emergency contraceptive was used within 72 hrs post intercourse. The symptoms you are having are more likely due to side effects of the Ipill.
FYI, some common side effects of emergency contraception include - menstrual irregularities including delayed or missed periods, reduced or increased menstrual flow, cramping, change in pattern of cycles, etc.
You might have your next periods on time or slightly delayed. You do not need to panic, but just relax and be patient. These effects are short lived and resolve on their own and no treatment is needed.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our General Q and A , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.